# SDR RAIA00611039

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,533 hours, 15,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: VARIOUS
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5579 - STL - EMERGENCY LIGHTS WILL NOT ILLUMINATE AFTER BEING LEFT ON WITH AIRCRAFT POWER OFF.  MAINTENANCE RESET THE EMERGENCY LIGHT POWER FOLLOWED BY REMOVING AND REPLACING THE EMERGENCY LIGHT POWER SUPPLIES.  OPS CHECKED GOOD.
